# SDR P5CA9800222

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Corrosion
- Location: Lower Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LOWER BODY FAIRING PANEL HAS CORROSION.  REMOVED CORROSION, APPLIED FILLER, APPLIED CONDUCTIVE COATING, PRIMED AND PAINTED PER SRM 51-10-01, 51-40-08, 51-24-17.
